# SDR GTIA040222

- Difficulty date: March 22, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N833NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49449
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Conduit
- Condition: Kinked
- Location: Uplock Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DEPARTING LAS AFTER GEAR RETRACTION NOSE GEAR RED LIGHT REMAINED ILLUMINATED.  ACCOMPLISHED QRH PROCEDURE WHICH RECTIFIED THE PROBLEM NO FURTHER DEFECTS NOTED.  FOUND NLG LOCKED SENSOR CONDUIT KINKED AND SPLICES IN PROX WIRING.  REMOVED AND REPLACED NLG LOCKED SENSOR (D1-32).  ALSO REMOVED AND REPLACED NOSE GEAR DOWN SWITCH S1-412 AS PRECAUTIONARY.  ALSO, REMOVED AND REPLACED PROX SWITCH ELECTRONIC UNIT AS PRECAUTIONARY.  NLG SWING OPS CHECK GOOD WITH NO DISCREPANCIES.  (M)
